# SDR SCNA20151207173

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 47,514 hours, 25,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS NOTED AT THE 2ND HOLE FROM THE TOP, AFT ROW, AND IN THE SKIN ONLY.  REAMED HOLE IAW EA FS 540, LT STR 22L.
